# SDR AALA202512038305

- Difficulty date: December 2, 2025
- Submitted: December 3, 2025
- Operation: Air carrier
- Aircraft: N956AN
- Make and model: Boeing 737823
- Aircraft serial: 30090
- Aircraft time: 70,112 hours, 29,973 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0201720001
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 24ABC SEAT FLOOR EMERGENCY LIGHT IS BROKEN WITH WIRES HANGING OUT. REMOVED AND REPLACED FLOOR PROXIMITY LIGHT ASSEMBLY. PER AMM 33-51-11.
